# SDR COMA2010092050206

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 34,447 hours, 30,071 cycles
- Engine: Ge CF343A1
- Engine time: 31,037 hours, 28,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807421
- Condition: Overtemp
- Location: Left
- Part time: 31,037 hours, 28,378 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BDL TO CVG LEFT ENGINE EXCEEDED ITT LIMITS, REDUCED THRUST TO 85 PERCENT TO MAINTAIN WITH IN LIMITS.  EMERGENCY DECLARED, A/C DIVERTED TO ALB LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE.
